# SDR R7MR32683

- Difficulty date: February 4, 2001
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: MA12401
- Part serial: 1210
- Condition: Inoperative
- Location: Hyd System
- Part time: 12 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH INOPERATIVE.  HYDRAULIC LIGHT GOES OUT WHEN SWITCH IS TAPPED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
